# SDR FDEA201211234130

- Difficulty date: November 23, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA83891
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1092, "X"= 47, FOUND CROWN ELONGATED.  CARGO TRACK REPLACED FROM BS 1009 TO 1109, "X"= 47,   IAW SRM 53-00-52 FIGURE 201, REPAIR 1, REVISION 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
